Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suggest treatment for urine leakage

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 681 Questions
Question
I am running a 101.7 fever. I had chills from 10-3 but not any longer. I have taken tylenol. My joints, back, head ache. When I try to get out of bed I have uncontrolled urine leakage. I did drink tea

chlorthalidone 25mg
lisinopril 20 mg
carvedilol 12.5
Posted Sun, 31 Aug 2014 in Infections
 
 
Answered by Dr. Yogesh D 1 hour later
Brief Answer:
Urine leakage could be due to infection

Detailed Answer:
Hello,

Thank you for posting your question here and I really sorry for your troubles.

Fever with chills and body aches could be due to viral or bacterial infections.

Urine incontinence is uncomfortable, and could signify the location of infection.

Tylenol is only a symptomatic treatment for fever.

I suggest you to not drink tea or coffee. And consult your local doctor and get a urine culture and sensitivity exam done to find the type of bacteria causing the infection so that appropriate antibiotics can be started accordingly.

I hope this answers your query, if you however have any doubts, please do write back to me.

Wishing you speedy recovery.

Kind regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor